# SDR CA050824009

- Difficulty date: August 10, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 928 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, THE ENGINE DEVELOPED HIGH VIBRATIONS ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DAMAGED POWER TURBINE BLADES.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
